Please use this identifier to cite or link to this item:
Title: Soliton solutions for the elastic metric on spaces of curves
Authors: Bauer, M
Bruveris, M
Harms, P
Michor, P
Keywords: math.DG;58E10 (Primary);49M25 (Secondary);58B20 (Secondary);58D10 (Secondary)
Issue Date: Dec-2017
Publisher: American Institute of Mathematical Sciences
Citation: Discrete and Dynamical Systems A, 2018, 38(3) pp. 1161 - 1185
arXiv:1702.04344v4 [math.DG]
Appears in Collections:Publications

Files in This Item:
File Description SizeFormat 
FullText.pdf389.36 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.